Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 102, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 14, 2017, 8:38 PM EDT for Guilford County, North Carolina. It was in force for 67 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2017, 8:38 PM EDT (00:38 UTC)
- Expired
- Jun 14, 2017, 9:45 PM EDT
- In force
- 67 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Guilford County, NC
The radar
The Roanoke radar (KFCX), 111 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 8:45 PM EDT | TSTM WND DMG | 4 S Summerfield, NC | TREES WERE REPORTED DOWN AT THE INTERSECTION OF CARLSON DAIRY ROAD AND HORSE PEN CREEK ROAD. |
| Jun 14, 8:50 PM EDT | TSTM WND DMG | 2 Sse Lake Townsend, NC | ONE TREE DOWN ON SHELDON ROAD. TIME ESTIMATED BY RADAR. |
| Jun 14, 8:51 PM EDT | TSTM WND DMG | 3 Nne Greensboro, NC | TREES WERE REPORTED DOWN NEAR THE INTERSECTION OF WILLOUGHBY BLVD AND REDFORD DR. |
| Jun 14, 9:00 PM EDT | TSTM WND DMG | 2 Ssw Greensboro, NC | TREES WERE REPORTED DOWN NEAR THE INTERSECTION OF IMMANUEL ROAD AND SOUTH HOLDEN ROAD. |
| Jun 14, 9:02 PM EDT | TSTM WND DMG | 3 Sse Greensboro, NC | TREES WERE REPORTED DOWN NEAR THE INTERSECTION OF MOBILE STREET AND RANDLEMAN ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.6 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 508 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1681 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
846 WUUS52 KRAH 150038 SVRRAH NCC081-150145- /O.NEW.KRAH.SV.W.0102.170615T0038Z-170615T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Raleigh NC 838 PM EDT WED JUN 14 2017 The National Weather Service in Raleigh has issued a * Severe Thunderstorm Warning for... Guilford County in central North Carolina... * Until 945 PM EDT * At 837 PM EDT, a severe thunderstorm was near PTI Airport, moving south at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees. * Locations impacted include... Greensboro, High Point, Summerfield, Stokesdale, Jamestown, Forest Oaks, Lake Jeanette Marina and Monticello. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Large hail and damaging winds and continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 3624 7962 3590 7954 3592 8005 3626 8003 TIME...MOT...LOC 0037Z 346DEG 23KT 3612 7990 HAIL...<.75IN WIND...60MPH $$ PWB
2 follow-up statements
702
WWUS52 KRAH 150105
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
905 PM EDT WED JUN 14 2017
NCC081-150145-
/O.CON.KRAH.SV.W.0102.000000T0000Z-170615T0145Z/
Guilford NC-
905 PM EDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR GUILFORD COUNTY...
At 903 PM EDT, a severe thunderstorm was located 3 miles northeast
of Jamestown, or over southwest Greensboro, moving south at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees.
Locations impacted include...
Greensboro, High Point, Pleasant Garden, Jamestown, Forest Oaks,
Lake Townsend Marina, Lake Townsend and Lake Jeanette Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3624 7967 3590 7954 3592 8005 3610 8004
3613 7985
TIME...MOT...LOC 0103Z 346DEG 23KT 3596 7985
HAIL...<.75IN
WIND...60MPH
$$
PWB555
WWUS52 KRAH 150138
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
938 PM EDT WED JUN 14 2017
NCC081-150148-
/O.EXP.KRAH.SV.W.0102.000000T0000Z-170615T0145Z/
Guilford NC-
938 PM EDT WED JUN 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR GUILFORD COUNTY WILL EXPIRE AT
945 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3624 7967 3590 7954 3592 8005 3610 8004
3613 7985
TIME...MOT...LOC 0138Z 346DEG 23KT 3575 7979
$$
PWBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:55 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 14, 6:55 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 655 PM EDT Wed Jun 14 2017 .SYNOPSIS... A backdoor cold front will push southward down the Mid-Atlantic coast tonight. This front will settle across North Carolina and weaken during the day Thursday. A moist and unsettled air mass will hold over the area through the upcoming weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 655 PM Wednesday... Thunderstorms fired along the surface trough that extended across the eastern Sandhills and SE Coastal Plain mid to late afternoon. A couple of these storms briefly became marginally severe and produced isolated wet microbursts south and east of Fayetteville. These pulse severe storms are diminishing as they typically do in this part of the state maxing out at peak heating, then weakening and spreading out by early evening. The outflow boundary has spread out in all directions, with the northward extension now moving through Harnett, Johnston, and Wilson Counties. Visible satellite data indicated some cumulus along this boundary, and a few showers or isolated thunderstorms may form before CINH takes over. To the north is where the new action was located. Scattered thunderstorms were moving southward into the unstable air mass along the NC/VA border, characterized by MLCapes of nearly 1500 J/KG lingering there. The deep westerly flow out ahead of the southward moving convection appears to be a deterrent, especially along and south of Interstate 40/85 over the northern Piedmont of NC. Most Hi- Res models suggest that the convection will make it into the Roxboro, Henderson, and Roanoke Rapids areas with new growth on the SSW moving outflow boundary nearing the NC/VA border at the moment. We will carry the higher POP north and northeast of the Triad and north of the Triangle areas through late evening, anticipating the convection to die off with increasing CINH after sunset. A few showers/storms warrant a lingering chance POP along or near outflows elsewhere. Overnight, partly cloudy skies are expected with lows in the upper 60s to lower 70s. && .SHORT TERM /Thursday through Thursday night/... As of 300 PM Wednesday... Confidence in convection details is further reduced as early as tomorrow, as the very weak steering flow combined with the increasingly moist column (PW rising to 1.75-2.0") and surface dewpoints in the upper 60s to lower 70s favors numerous storms with slow, outflow-dominant motions. The backdoor front which slides southward into NC tonight appears to have few consequences, considering the very light surface flow along and either side of it (indicating very small low level mass convergence), the almost nonexistent dewpoint response, and the continued elevated thicknesses (10-15 m above normal) over NC through Thu. What will remain will be just a subtle pressure trough through central NC, with little else in the way of a convective focus. Mid level debris clouds from upstream convection may help to reduce insolation a bit Thu, although this may be minimized by weak subsidence aloft in the wake of today's shortwave trough. But it still appears that we'll see scattered to numerous storms developing in the afternoon (perhaps focusing first on the higher terrain and on the sea breeze), as we achieve moderate instability in conjunction with the high PW. Once again, the risk of large hail and strong winds should be fairly low (although not zero) with the weak deep layer shear and modest mid level lapse rates mostly under 6 C/km, but localized high rainfall totals may result in an urban and stream flooding threat. Convection should again fall off from late evening onward with loss of heating, however the moist column and marginal elevated CAPE overnight may still support isolated showers and a storm or two through the night. Highs 85-92. Lows around 70. -GIH && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... As of 255 PM EDT Wednesday... Persistent subtropical ridging over the Atlantic will amplify and retrogress slowly through the weekend. This will maintain a climatological warm and moist airmass over the area into the middle of next week. This will not be an environment with strong forcing or strong shear, and details beyond the weekend are particularly low confidence. A stalled frontal zone will lie over the area Friday into Saturday, providing at least modest low level forcing to stimulate/enhance diurnally driven convective activity. As such, ongoing PoPs in the likely (60-70%) range are on track with highs mostly from 85 to 90. The frontal zone becomes more diffuse on Sunday, with weakened forcing to stir up the unstable airmass, so 40-50% PoPs suffice for Sunday with highs again in the 85 to 90 range. A front approaching from the west suffers from questionable timing but looks to be blocked and stalled over the eastern Carolinas later Monday, and could linger across the coastal areas through Tuesday or even Wednesday. Will have 40-ish PoPs area-wide Monday, and tilt the range towards the east for Tuesday and Wednesday just to set the trend pending better/later model consensus. No airmass change and thicknesses exceed 1410 meters each day...still looking like 85 to 90 each day with mesoscale variations due to convection. Min temps through the period will be a broken record as well...upper 60s to lower 70s. && .AVIATION /18Z Wednesday through Monday/... As of 1240 PM Wednesday... Aviation conditions will be mostly favorable, although scattered to numerous storms are anticipated, mainly 19z today through this evening. Passage of a weak upper level trough, strong heating, and a moist atmosphere will help prompt development of storms today, first affecting INT/GSO soon after 19z, then shifting to the E and SE to around RDU by 20z or 21z, then to RWI/FAY near 22z or 23z. Storms will start out isolated to scattered before increasing in coverage late afternoon into early evening. By 21z or 22z, storms may form into clusters that are not be easily circumnavigable. Cigs/vsbys will be mostly VFR today into early tonight, except for a period of MVFR or perhaps briefly IFR cigs/vsbys and erratic strong and gusty winds in and near storms. MVFR fog is possible areawide after 06z. Confidence in MVFR fog is lower than usual, however the risk of worse conditions (such as IFR/LIFR) appears to be very low, with VFR remaining prevalent. Light winds mainly from the W or NW are expected through this afternoon, becoming light/variable under 6 kts this evening/tonight as a weak backdoor front drops into the area from the north. Looking beyond 18z Thu: We'll stay in a wet and unstable pattern with a daily chance of showers and storms, mainly (but not solely) each afternoon and evening, through at least the upcoming weekend. VFR conditions will continue to dominate, however sub-VFR conditions and gusty winds are likely in and near storms. The risk of early morning sub-VFR fog and stratus will be fairly low through Sat morning, but should increase Sun morning and beyond. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett NEAR TERM...Badgett SHORT TERM...Hartfield LONG TERM...mlm AVIATION...Hartfield
Hazardous weather outlook, Jun 14, 7:13 PM EDT, 1 hour 25 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 713 PM EDT Wed Jun 14 2017 NCZ007>011-021>028-038>043-073>078-083>086-088-089-152315- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 713 PM EDT Wed Jun 14 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. An isolated strong thunderstorm may briefly produce gusty winds to 50 mph and frequent lightning through late evening, mainly over the northern Piedmont. Otherwise, hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Isolated severe thunderstorms are possible, mainly between 200 PM and 700 PM Thursday afternoon and evening. The main threats are isolated wet microbursts with wind gusts to 60 mph, and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PWB
In the hours before
Local storm report, Jun 14, 5:37 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
537 PM EDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG STEDMAN 35.01N 78.69W
06/14/2017 CUMBERLAND NC EMERGENCY MNGR
TREES DOWN ON HOUSE AND TOWN HALL. TIME
ESTIMATED BY RADAR AND ANOTHER REPORT OF A
PARTIAL TREE DOWN IN THE AREA AROUND 445 PM.
&&
SECSpecial weather statement, Jun 14, 6:54 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
654 PM EDT WED JUN 14 2017
NCZ089-142330-
Sampson NC-
654 PM EDT WED JUN 14 2017
...a strong thunderstorm will affect portions of southeastern Sampson
County Until 730 PM EDT...
At 654 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rowan, or 17 miles southwest of Wallace, moving east at 20 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Ivanhoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3456 7826 3456 7825 3458 7826 3461 7831
3463 7832 3464 7831 3465 7832 3467 7832
3471 7811 3470 7814 3468 7816 3455 7825
TIME...MOT...LOC 2254Z 260DEG 17KT 3459 7826
77Special weather statement, Jun 14, 7:36 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Raleigh NC
736 PM EDT WED JUN 14 2017
NCZ009>011-150045-
Vance NC-Warren NC-Halifax NC-
736 PM EDT WED JUN 14 2017
...a line of strong thunderstorms will affect portions of Vance...
Warren and northwestern Halifax Counties Until 845 PM EDT...
At 736 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Boydton to 9 miles
north of Norlina to near Brunswick. Movement was south at 15 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Henderson, Warrenton, Norlina, Littleton, Middleburg, Macon, Medoc
Mountain State Park, Gillburg, Afton and Steele Creek Marina &
Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Boaters on the open water and those camping outdoors are especially
vulnerable to the dangers of lightning. Seek harbor immediately and
find safe shelter in a nearby building or vehicle.
&&
LAT...LON 3654 7790 3651 7790 3650 7784 3622 7784
3623 7813 3625 7813 3626 7817 3625 7819
3627 7829 3627 7831 3625 7832 3627 7851
3646 7851 3650 7850 3654 7845
TIME...MOT...LOC 2336Z 005DEG 12KT 3665 7846 3658 7822 3663 7794
77Special weather statement, Jun 14, 7:43 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Raleigh NC
743 PM EDT WED JUN 14 2017
NCZ042-150045-
Johnston NC-
743 PM EDT WED JUN 14 2017
...a strong thunderstorm will affect portions of central Johnston
County Until 845 PM EDT...
At 742 PM EDT, Doppler radar was tracking a strong thunderstorm near
Smithfield, moving southeast at 10 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Smithfield, Micro, Selma, Four Oaks, Pine Level and Princeton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3542 7816 3540 7815 3534 7819 3534 7822
3533 7822 3532 7823 3550 7852 3565 7842
3556 7808
TIME...MOT...LOC 2342Z 298DEG 10KT 3554 7840
77Special weather statement, Jun 14, 8:19 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
819 PM EDT WED JUN 14 2017
NCZ022-150115-
Guilford NC-
819 PM EDT WED JUN 14 2017
...a strong thunderstorm will affect portions of northern Guilford
County Until 915 PM EDT...
At 819 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ellisboro, or 9 miles south of Madison, moving southeast at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Greensboro, High Point, McLeansville, Summerfield, Stokesdale,
Jamestown, Haw River State Park, Lake Jeanette Marina, Monticello and
Lake Townsend Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3625 7972 3618 7961 3606 7969 3598 7999
3618 8004 3626 8004
TIME...MOT...LOC 0019Z 313DEG 11KT 3625 7994
77Special weather statement, Jun 14, 8:23 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
823 PM EDT WED JUN 14 2017
NCZ027-043-150130-
Nash NC-Wilson NC-
823 PM EDT WED JUN 14 2017
...a strong thunderstorm will affect portions of southwestern Nash
and western Wilson Counties Until 930 PM EDT...
At 823 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bailey, or 18 miles southwest of Nashville, moving east at 10 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Wilson, Elm City, Bailey, Kenly, Lucama, Middlesex, Black Creek,
Sims, Buckhorn Reservoir and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3558 7795 3560 7805 3559 7807 3560 7812
3571 7816 3573 7819 3573 7821 3575 7822
3575 7823 3577 7825 3579 7824 3582 7826
3587 7822 3584 7785
TIME...MOT...LOC 0023Z 283DEG 8KT 3577 7819
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:13 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 31 min |
| Jun 14, 8:19 PM EDT | Special Weather Statement | RAH | Guilford | 56 min |
| Jun 14, 8:23 PM EDT | Special Weather Statement | RAH | Wilson | 67 min |
| Jun 14, 8:49 PM EDT | Special Weather Statement | RAH | Nash | 56 min |
| Jun 14, 9:16 PM EDT | Areal Flood Advisory | RAH | Guilford | 3 hr |
| Jun 14, 9:17 PM EDT | Areal Flood Advisory | RAH | Guilford | 3 hr |
| Jun 14, 9:34 PM EDT | Special Weather Statement | RAH | Edgecombe, Nash, Wilson | 71 min |
| Jun 14, 9:57 PM EDT | Special Weather Statement | RAH | Chatham | 48 min |
| Jun 14, 10:03 PM EDT | Special Weather Statement | RAH | Johnston, Wake | 57 min |
| Jun 14, 11:18 PM EDT | Special Weather Statement | RAH | Harnett | 57 min |
| Jun 15, 2:07 PM EDT | Special Weather Statement | RAH | Hoke | 53 min |
| Jun 15, 7:46 PM EDT | Special Weather Statement | RAH | Wake | 44 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.